# SDR WVER2018031717

- Difficulty date: March 17, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (DOOR SIDE) 4 HINGE LUGS GOUGED. REPAIRED IAW REO 670-52-11-511, REV-E, DATED 2017-08-02.
